# SDR 9JLA2021061623635

- Difficulty date: June 1, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N827JN
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5223
- Aircraft time: 2,795 hours, 2,277 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: GPP125073
- Part serial: 0129026
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE DC MOTOR FOR THE BRAKE PUMP CONTINUOUSLY RUN. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE SHUTOFF SWITCH FOR THE ANTISKID BRAKE PUMP DEFECTIVE. THE HIGH PRESSURE SWITCH WAS REMOVED AND REPLACED, SYSTEM WAS BLED, OPS CHECKS COMPLETED AND WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
